`a`
Journal of Computational Dynamics (JCD)
 

Kernel methods for the approximation of some key quantities of nonlinear systems
Page number are going to be assigned later 2017

doi:10.3934/jcd.2017001      Abstract        References        Full text (429.7K)      

Jake Bouvrie - Laboratory for Computational and Statistical Learning, Massachusetts Institute of Technology, Cambridge, MA, United States (email)
Boumediene Hamzi - Department of Mathematics, AlFaisal University, Riyadh, Saudi Arabia (email)

1 N. Aronszajn, Theory of reproducing kernels, Trans. Amer. Math. Soc., 68 (1950), 337-404.       
2 G. Biau, B. Cadre and B. Pelletier, Exact rates in density support estimation, J. Multivariate Anal., 99 (2008), 2185-2207.       
3 V. I. Bogachev, Gaussian Measures, American Mathematical Society, 1998.       
4 J. Bouvrie and B. Hamzi, Balanced reduction of nonlinear control systems in reproducing kernel Hilbert space, in Proc. 48th Annual Allerton Conference on Communication, Control, and Computing, (2010), 294-301, http://arxiv.org/abs/1011.2952.
5 J. Bouvrie and B. Hamzi, Kernel methods for the approximation of nonlinear systems, in SIAM Journal on Control and Optimization, (2017), to appear, https://arxiv.org/abs/1108.2903.
6 J. Bouvrie and B. Hamzi, Empirical estimators for stochastically forced nonlinear systems: Observability, controllability and the invariant measure, in Proc. American Control Conference (ACC), 2012, (2012).
7 R. Brockett, Stochastic Control, Lecture Notes, Harvard University Press, 2009.
8 R. L. Butchart, An explicit solution to the Fokker-Planck equation for an ordinary differential equation, Int. J. Control, 1 (1965), 201-208.       
9 A. Caponnetto and E. De Vito, Optimal rates for the regularized least-squares algorithm, Found. Comput. Math., 7 (2007), 331-368.       
10 F. Cucker and S. Smale, On the mathematical foundations of learning, Bull. AMS, 39 (2002), 1-49.       
11 G. Da Prato, An Introduction to Infinite Dimensional Analysis, Springer, 2006.       
12 G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, 1992.       
13 E. De Vito, L. Rosasco and A. Toigo, Spectral Regularization for Support Estimation, in J. Shawe-Taylor et al., eds., Advances in Neural Information Processing Systems (NIPS), 24, Vancouver, Curran Associates, Inc., 2010.
14 G. E. Dullerud and F. Paganini, A Course in Robust Control Theory: A Convex Approach, Springer, 2000.
15 G. Froyland, K. Judd, A. I. Mees, K. Murao and D. Watson, Constructing invariant measures from data, Int. J. Bifurcat. Chaos, 5 (1995), 1181-1192.
16 G. Froyland, Extracting dynamical behaviour via Markov models, In Alistair Mees, ed., Nonlinear Dynamics and Statistics: Proceedings, Newton Institute, Cambridge, (2001), 281-321, Birkhauser.       
17 K. Fujimoto and D. Tsubakino, Computation of nonlinear balanced realization and model reduction based on Taylor series expansion, Systems and Control Letters, 57 (2008), 283-289.       
18 A. T. Fuller, Analysis of nonlinear stochastic systems by means of the Fokker-Planck equation, Int. J. Control, 9 (1969), 603-655.       
19 P. Giesl and H. Wendland, Meshless collocation: Error estimates with application to dynamical systems, SIAM J. Num. Anal., 45 (2007), 1723-1741.       
20 P. Giesl, Construction of Global Lyapunov Functions Using Radial Basis Functions, Springer, 2007.       
21 W. S. Gray and E. I. Verriest, Algebraically defined gramians for nonlinear systems, Proc. of the 45th IEEE CDC, (2006).
22 J. Guinez and R. Quintero and A. D. Rueda, Calculating steady states for a Fokker-Planck equation, Acta Math. Hungar., 91 (2001), 311-323.       
23 C. Hartmann and C. Schuette, Balancing of partially-observed stochastic differential equations, Proc. of the 47th IEEE CDC, (2008), 4867-4872.
24 D. Kilminster, D. Allingham and A. Mees, Estimating invariant probability densities for dynamical systems: Nonparametric approach to time series analysis, Ann. I. Stat. Math., 54 (2002), 224-233.       
25 A. J. Krener, The Important State Coordinates of a Nonlinear System, In Advances in control theory and applications, C. Bonivento, A. Isidori, L. Marconi, C. Rossi, editors, 353 (2007), 161-170, Springer.       
26 A. J. Krener, Reduced order modeling of nonlinear control systems, In Analysis and Design of Nonlinear Control Systems, A. Astolfi and L. Marconi, editors, (2008), 41-62, Springer.       
27 S. Lall, J. Marsden and S. Glavaski, A subspace approach to balanced truncation for model reduction of nonlinear control systems, Int. J. on Robust and Nonl. Contr., 12 (2002), 519-535.       
28 D. Liberzon and R. W. Brockett, Nonlinear feedback systems perturbed by noise: Steady-state probability distributions and optimal control, IEEE T. Automat. Control, 45 (2000), 1116-1130.       
29 B. Moore, Principal component analysis in linear systems: Controllability, observability, and model reduction, IEEE T. Automat. Control, 26 (1981), 17-32.       
30 A. J. Newman and P. S. Krishnaprasad, Computing balanced realizations for nonlinear systems, Proc. of the Math. Theory of Networks and Systems (MTNS), (2000).
31 H. Risken, The Fokker-Planck Equation, Springer, 1984.       
32 L. Rosasco, M. Belkin and E. De Vito, On learning with integral operators, J. Mach. Learn. Res., 11 (2010), 905-934.       
33 C. W. Rowley, Model reduction for fluids using balanced proper orthogonal decomposition, Int. J. Bifurcat. Chaos, 15 (2005), 997-1013.       
34 J. M. A. Scherpen, Balancing for nonlinear systems, Systems & Control Letters, 21 (1993), 143-153.       
35 B. Schölkopf and A. J. Smola, Learning with Kernels: Support Vector Machines,Regularization, Optimization, and Beyond, MIT Press, 2001.
36 S. Smale and D.-X. Zhou, Learning theory estimates via integral operators and their approximations, Constr. Approx., 26 (2007), 153-172.       
37 G. Wahba, Spline Models for Observational Data, SIAM CBMS-NSF Regional Conference Series in Applied Mathematics, Philadelphia, PA, 1990.       
38 H. Wendland, Scattered Data Approximation, Cambridge Monogr. Appl. Comput. Math., Cambridge University Press, Cambridge, UK, 2005.       
39 M. Zakai, A Lyapunov criterion for the existence of stationary probability distributions for systems perturbed by noise, SIAM J. Control, 7 (1969), 390-397.       

Go to top